# SDR 00FDEA00601

- Difficulty date: August 24, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 48,230 hours, 39,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, COCKPIT DOORWAY THRESHOLD BS 302 FOUND CORRODED AND CRACKED.  REMOVED DAMAGE, FAB AND INSTALLED PER SRM 51-20-1, 51-30-2.
